# SDR CA130516012

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,318 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7300 · Engine Fuel and Control
- Part: Bearing
- Condition: Loose
- Location: Compensator
- Part time: 1,541 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTED THE BEARING ON THE LOAD COMPENSATOR WAS LOOSE AND COULD BE PUSHED OUT OF THE COMPENSATOR BODY.  THE BEARING IS STAKED INTO POSTION AT THE MFG AND THE MARKINGS FROM THE PROCEDURE WERE ON THE BODY, BUT THE STAKING WAS NOT SUFFIECIENT TO HOLD THE BEARING IN PLACE.
